| Catalog Number |
382623 |
| Medical Device Problem Codes |
Leak/Splash (1354); Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported by a customer that the 22g hubs are not screwing into the iv tubing properly and causing the iv to leak."hubs are not screwing into the iv tubing properly and causing the iv to leak.This led to several iv's needing to be redone and the patient stuck more times than normal." "leaking iv contributing to inadequate delivery of medication/fluids, additional sticks to patient, and more slowing of workflow for clinician".
Event or Problem Description
No new information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 382623 and lot number 5339236.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.